# SDR R61A2023010290790

- Difficulty date: December 6, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frms 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND LOWER FUSELAGE SKIN, FWD CARGO BAY, ANTENNA DOUBLER ON THE R/H SIDE BETWEEN FR 19-20 AND STR 27-26R FOUND CORRODED. REPLACED ANTENNA DOUBLER IN FWD CARGO BAY ON RH SIDE BETWEEN FR19-20 AND STR 27-26R IAW SRM 51-41-02. PN 170-14431-001. AC REMAINS IN YQU FOR COMPLETION.
